# SDR CHQA200500064

- Difficulty date: March 27, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 8,978 hours, 7,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT OVERWING EMERGENCY EXIT LIGHT IS INOP.  RELAMPED LEFT HAND AFT OVERWING EMERGENCY EXIT LIGHT.  OPS CHECK GOOD IAW EMB 140 AMM 33-50-09.
